# SDR AWXA0000718

- Difficulty date: October 5, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 47,214 hours, 33,724 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13131122
- Condition: Broken
- Location: Row 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO EMERGENCY EXIT LIGHTS FROM ROW 1 THRU ROW 5.  RECONNECTED SEAT WIRING.
